# SDR UALA2010100103633

- Difficulty date: September 29, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,429 hours, 20,631 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3415251
- Part serial: 3791
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, HAD INTERMITTENT C FLT CONT HYD EICAS MESSAGE. SECURED VALVE OPEN IAW MEL.  OFF LIGHT ON C FLT CONTROL SWITCH LIGHT INOP.  REPLACED CENTER VALVE.  OPS NORMAL.
